Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Want to get off betnovate cream as skin looks thin with red veins, get itchy bumps on stopping. Remedy?

hi,+++++i m sweta,25years old, i am using betnovet-c cream for about 5years,i am using it on my face at night before going to bed,now my skin became thin and red veins are much visible on my face so tried to stop using this cream,but whenever i left this cream for more than two days red itchy small danas appear on my face and my skin becomes too rough. but if i use to apply betnovet-c again for even 1 day all these problems get cured. I really need to leave this cream please suggest .
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I would be pleased to answer your question .
I would like to inform you that it is a mistake to apply a steroid cream on the face for so many years without a Doctor's guidance. It can even cause permanent damage on the skin .
To withdraw you off the steroid topical , you can apply a non steroidal anti inflammatory like Pimecrolimus cream .
You should also apply some Retinoic Acid which is available as prescription from the Dermatologist . Please do book an appointment with the Dermatologist as early as possible and discuss the above .
Thanks and Takecare
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor